# SDR ASAA2017040520368

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 31,227 hours, 9,347 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

F/A'S REPORTED AN ODOR IN THE MID CABIN TO AFT CABIN, 15 MINUTES AFTER LEVELING OFF AT FLIGHT LEVEL 370.  CONDUCTED AN EMERGENCY RETURN.  BOTH PACKS IN AUTO, APU WAS OFF, BOTH RECIRCULATION FANS WERE IN AUTO.  ACFT GROUNDED.  ACCOMPLISHED FIM 05-51, TASK 814.  ACCOMPLISHED FIM 21-00, TASK 806.  ACCOMPLISHED OIL CONTAMINATION REMOVAL FROM AIR CONDITIONING AND PNEUMATIC SYSTEM IAW AMM 21-00-01-100-801.  RAN BOTH ENGINES AND APU, OPERATED LEFT & RIGHT PACKS ALL OPERATIONS NORMAL. NO CABIN ODORS NOTED AT THIS TIME.
